# SDR SIMA20250420001

- Difficulty date: April 20, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000302
- Aircraft time: 26,342 hours, 22,977 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Part number: 17003752001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR CUTOUT FRAME HAS 5 EA CHAFES (LEVEL 2 CORROSION) (MAJOR REPAIR). RAR FWD PAX DOOR CUTOUT AFT SEAL DEPRESSOR IAW EMB 170 SRM 51-40-08 AND SRM 51-40-02.
